# SDR USAA2013070500004

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 51,950 hours, 19,293 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: FE240004
- Part serial: 1403
- Condition: Failed
- Location: R2 Door
- Part time: 51,943 hours, 19,290 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE R-2 DOOR ASSIST FAILED DURING OPS TEST OF PASSENGER/CREW DOOR-ESCAPE SLIDE/RAFT.  MX REPLACED R-2 DOOR ASSIST RESERVOIR IAW MM 52-13-14-401.
